Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/701
Title: Permutation-based DCSK and multiple-access DCSK systems
Authors: Lau, FCM 
Cheong, KY
Tse, CKM 
Keywords: Chaos communication
Differential chaos-shift-keying
Multiple access
Issue Date: Jun-2003
Publisher: IEEE
Source: IEEE transactions on circuits and systems. I, Fundamental theory and applications, June 2003, v. 50, no. 6, p. 733-742 How to cite?
Journal: IEEE transactions on circuits and systems. I, Fundamental theory and applications 
Abstract: This paper presents a method for enhancing the differential chaos-shift-keying (DCSK) and multiple access DCSK systems. By introducing a permutation transformation which destroys the similarity between the reference and data samples in a DCSK system, the bit rate can be made undetectable from the frequency spectrum, thereby enhancing the data security. Using different transformations for different users, the interference between users in a multiple-access system can be minimized, and each symbol is ensured to be sent within one bit duration for all users. Furthermore, the implementation requires only slight modification to the original DCSK system.
URI: http://hdl.handle.net/10397/701
ISSN: 1057-7122
DOI: 10.1109/TCSI.2003.812616
Rights: © 2003 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holders.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
permutation-based_03.pdf541.98 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

35
Last Week
0
Last month
0
Citations as of May 1, 2016

WEB OF SCIENCETM
Citations

19
Last Week
0
Last month
0
Citations as of Apr 30, 2016

Page view(s)

518
Last Week
4
Last month
Checked on May 1, 2016

Download(s)

297
Checked on May 1, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.